# SDR DALA2015042502928

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 16  L=1.278", W=0.870", D=0.002".  SSI 531189.  REPLACED RAIL DUMMY Y503.2 LOCATED BETWEEN FR 12 TO FR 16 FWD GALLEY AREA IAW SRM 51-72-11 AND DWG N, D53112825 AND DWG N, D53110984.
